# SDR FDEA2018112183337

- Difficulty date: October 8, 2018
- Submitted: November 22, 2018
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 71,433 hours, 27,177 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING EVIDENCE OF CORROSION ON REAR SPAR TRAILING EDLE RIB WSTA 817 CARRIED OUT REPAIR TO R/H WING REAR SPAR T/E RIB IAW.FEDEX E.A. # :F5740-T0343046 PART  (1)   TITLE "WINGS-ATTACH FITTINGS- TRAILING EDGE RIB AT W/S 817-R/H WING-CORROSION  THIS IS A MINOR REPAIR.
